Existence of Conformal Metrics with Prescribed Q-Curvature
Mohammed Ali Al-Ghamdi,
Hichem Chtioui and
Afef Rigane
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
We consider the problem of existence of conformal metrics with prescribed Q-curvature on standard sphere . Under the assumption that the order of flatness at critical points of prescribed Q-curvature function is , we give precise estimates on the losses of the compactness, and we prove new existence and multiplicity results through an Euler-Hopf type formula.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/568245.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/568245.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:568245
DOI: 10.1155/2013/568245
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().